It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil = FAT = Panic HELP!

Re: Paxil = FAT = Panic HELP!

[ Back to Messages ]

Message

Posted by Tawnie on October 31, 2000 at 11:07:31:

In Reply to: Paxil = FAT = Panic HELP! posted by Fran on October 29, 2000 at 23:58:40:

I was on paxil and zanax...5 yrs ago..i put on 80 lbs ..my ex husband left me due to the weight gain..i finally went to a great mental rehab in california..i was there a month..they took me off the paxil and zanax..my withdrawl from the zanax was soooo severe.they put me on a seizure medication..phenabarbatol..for 2 wks..it took the edge off..the panic attacks i have them very few..i learned self help for these awful things..it helps..well best of luck to you..i havent been on any meds for the past 5 yrs...untell 5 months ago my sister started seeing a psycho doc..so she recomended me going to him..i did...now im getting off remeron and effexor due to a 65 lb weight gain..im at my end with all meds...i feel more depressed now..the doctor said the meds would make me a new person..i just didnt know i would look like one :0)


Follow Ups




All times are GMT -7. The time now is 03:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!